MathSciNet Relay Station
MathSciNet bibliographic data
MR2441920 (2009h:15009) 15A42 (15A18 46B09 60G70)
Adamczak, Radosław; Guédon, Olivier; Litvak, Alexander; Pajor, Alain; Tomczak-Jaegermann, Nicole Smallest singular value of random matrices with independent columns. C. R. Math. Acad. Sci. Paris 346 (2008), no. 15-16, 853–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement